RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 4, Pages 39–42 (Mi cheb108)  

This article is cited in 1 scientific paper (total in 1 paper)

On the measure of “large arcs” in the Farey partition

G. I. Arkhipova, V. N. Chubarikovb

a Steklov Mathematical Institute of the Russian Academy of Sciences
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (276 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 511.37+511.36
MSC: 11B57
Received: 20.07.2011

Citation: G. I. Arkhipov, V. N. Chubarikov, “On the measure of “large arcs” in the Farey partition”, Chebyshevskii Sb., 12:4 (2011), 39–42

Citation in format AMSBIB
\Bibitem{ArkChu11}
\by G.~I.~Arkhipov, V.~N.~Chubarikov
\paper On the measure of ``large arcs'' in the Farey partition
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 4
\pages 39--42
\mathnet{http://mi.mathnet.ru/cheb108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075049}


Linking options:
  • http://mi.mathnet.ru/eng/cheb108
  • http://mi.mathnet.ru/eng/cheb/v12/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Goryashin, “Ob odnoi additivnoi zadache s beskvadratnymi chislami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 41–47  mathnet
  • Number of views:
    This page:220
    Full text:93
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019